I started taking clomid and prenatal vitamins right around the same time a few months ago. My hair has been shedding big time. I didn't think that was one of the side effects of either. I thought hair was supposed to GROW and be full with prenatal vitamins.
Maybe the prenatal vitamins are too strong. Sometimes women experience side effects with the prenatals because they're not pregnant. You could be an example of that. I would tone it down and see if that doesn't help. If anything you can just take folic or a multivitamin. I'm using clomid and just a normal multivitamin. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.